Did you mean kratom powder? If so my personal opinion is you should stay far far away. This stuff is manufactured in unregulated labs in china, russia and can be chemically deadly as well as it acts on your opiod receptors like an an opiate would so you are trading an opiate like substance for an opiate like substance.
Unfortunately there is no way around withdrawal - you can use the Thomas Recipe to help minimize it but vitamins and minerals aren't going to let you off the hook. The only way through opiate addiction is straight through it - will you be as sick as you ever have? YES. But it lasts only about 3 days at its worst and in a week you will start feeling better.
I know some feel differetly about this but I recently read an article about it and it was really really scary stuff. You will also see people posting on this forum occasionally who are addicted to it - so why use something to get off Trams which could potentially kill you because it is unsafe or at the minimum get you addicted to that?
You've found a great place to come for support, tips for withdrawing if you need them and a place where we have been where you are.
jo896 - I also wanted to add Welcome and I know you are scared but the fear of withdrawal keeps so many people from moving forward. I'm 53 days free of hydros and resolve in my decision that I am done with pills.
Were you prescribed the Trams for pain, are you a pain mgmt patient or did you just get them to get high? Is this your first detox experience - do you need some advice, do you want to know what you will experience?
Please give some further details and many members will respond to answer your question, let you know their experiences.
You've made a brave move asking for help and that is a good first step. Keep posting and we'll help and support you any way we can.
I got off the pain pill treadmill and you can to - you honestly can if you put your mind to it. You'll need to come up with a plan for alternate ways to manage your pain, you'll probably need to seriously consider after care - whatever that looks like for you (i.e. NA meetings, counseling, this forum).
Above all there is nothing to be ashamed of, if you've been reading this board you already know many of our stories - you are among friends here who won't judge.
Take care of yourself!
Stay away from Kratom. It's also addictive and dangerous! Tramadol withdrawal takes about a week for the worst physical stuff, but starts to get better after about 4 days. Take lots of baths. Also, be prepared with imodium! You'll need it. It's hard but so worth it. I've been off of trams for two years, and it was worth all the misery to get away from it! The sleep and energy take a month or so to normalize. Taking super b vitamin and exercise will help! I still take the vitamin today! : ) So, it does really work, because I'd never taken a vitamin in my life til I detoxed.
Good luck! Keep posting on here. You'll get lots of help!
HI do yourself a favor and stay off the kratom its its own can of worms to get off off good luck and God bless.......Gnarly
hey im coming off of 1500 mgs of tramadol a day plus bout 80mgs of vic/perc so it can b done at 4 pills a day i would just taper down
HI you need to taper off the tramadol it can cause seizure if it is just stopped best to just call your doctor and get a taper plan from him im sure he will help you get off them good luck and God bless........Gnarly
Did you taper down with the tramadol?